Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Diabetic with pus filled blisters on the thigh. Need a permanent cure - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Please go ahead with your query
User:my husband is diabetic 40 yrs of age..and has blisters (huge size) over his thighs
User:the blisters has pus in them and the yellowish discharge comes out from them
User:donno how to control them..can you please help
Doctor:How long since they are there?
Doctor:Have you shown it to the Endocrinologist/ his diabetic doctor?
User:we have shown it to his diabetic doctor
User:he has these things at regular intervals and everytime his doctor pounces them and gives some medicines
User:but they come back again
Doctor:Ok if your husband blood glucose in not under control there is a high chance of recurrence
User:yeah his blood sugars are not in control
Doctor:I suggest you to keep his blood glucose under strict control, lesser than 120mg/dl measured anytime
Doctor:So if the blood sugar is high it provides good source of nutrition for the bacteria to grow
Doctor:and skin problems
Doctor:You need to talk to your doctor and adhere to medicines
Doctor:on time
Doctor:If the medicine has to be taken at 8AM, he has to take it strictly on time
Doctor:and similarly the diet
Doctor:Exercise is must for any diabetic
Doctor:If his bl sugar is not controlled he will have to go through a poor quality of life
Doctor:So if the doctor has done the job of prescribing the right drugs
Doctor:there is a lot to be done by the person for himself
User:yeah true I agree
Doctor:it is called participatory medicine
User:oh okay
User:I think he needs to be counselled
User:because he neither exercises
User:nor follows a diet
User:Thanks a lot doctor
Doctor:Let me know if you have more queries
Doctor:Thank you for visiting me
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor